# SDR DALA1233891607

- Difficulty date: May 11, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 53,243 hours, 7,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS FROM 24-32 RIGHT SIDE ARE INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY.  SYSTEM OPERATION IS NORMAL.
